RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1105–1116 (Mi zvmmf5153)  

This article is cited in 7 scientific papers (total in 7 papers)

The structure of an optimal strategy in dynamical control systems

A. F. Kononenko

Moscow

Full text: PDF file (1222 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 13–24

Bibliographic databases:

UDC: 517.977.8
MSC: Primary 49J35; Secondary 91A12, 49J15
Received: 11.04.1980

Citation: A. F. Kononenko, “The structure of an optimal strategy in dynamical control systems”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1105–1116; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 13–24

Citation in format AMSBIB
\Bibitem{Kon80}
\by A.~F.~Kononenko
\paper The structure of an optimal strategy in dynamical control systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1105--1116
\mathnet{http://mi.mathnet.ru/zvmmf5153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593495}
\zmath{https://zbmath.org/?q=an:0451.49006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 13--24
\crossref{https://doi.org/10.1016/0041-5553(80)90085-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5153
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Mamedov, “The Pareto-optimality of Nash equilibrium in dynamic controlled systems with conflict”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 16–24  mathnet  crossref  mathscinet  zmath
    2. M. B. Mamedov, “Investigation of unimprovable equilibrium situations in nonlinear conflict-controlled dynamical systems”, Comput. Math. Math. Phys., 44:2 (2004), 289–297  mathnet  mathscinet  zmath
    3. M. A. Gorelov, A. F. Kononenko, “Dynamical conflict models. I. Language of modeling”, Autom. Remote Control, 75:11 (2014), 1996–2013  mathnet  crossref  isi
    4. M. A. Gorelov, A. F. Kononenko, “Dynamic models of conflicts. II. Equilibria”, Autom. Remote Control, 75:12 (2014), 2135–2151  mathnet  crossref  isi
    5. Vladislav I. Zhukovskii, Lidiya V. Smirnova, Anton S. Gorbatov, “Matematicheskie osnovy Zolotogo pravila. II. Dinamicheskii variant”, MTIP, 8:1 (2016), 27–62  mathnet
    6. N. S. Vasilev, “Informirovannost uchastnikov i suschestvovanie ravnovesiya v pozitsionnykh mnogoshagovykh igrakh mnogikh lits”, Inform. i ee primen., 11:2 (2017), 42–49  mathnet  crossref  elib
    7. Grigory I. Belyavsky, Natalya V. Danilova, “Random search methods for the solution of a Stackelberg game of resource allocation”, Contributions to Game Theory and Management, 12 (2019), 37–48  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020